To protect me from the side-effects from my Chemotherapy, my treatment has been suspended for last four appointments...
What is the issue?
Well I've a rash on both legs, that you've seen on earlier posts, which are "weeping" and if not treated and cleared before I restart my chemotherapy there is a danger that I could get an infection causing considerable problems.
I had my "Bloods" done yesterday and my "PICC line" cleaned; a usual thing once a fortnight, on a Wednesday, before Chemotherapy treatment.
Today I saw Dr O'Hagan to find out if Chemotherapy could start again.
I DON'T HOLD MY BREATH!(Chris, my better half both feel it will be suspended for yet another week, to allow the legs longer to heal - it was)
Chemotherapy and skin reactions
Increased use of new chemotherapic agents and new protocols in oncology have led to an increasing survival rate in patients affected by tumors.
However, this has all been accompanied by a growth in the incidence of cutaneous side effects and a worsening of patients’ quality of life, via a “cutaneous rash”
Appropriate management of skin toxicity associated with chemotherapic agents is therefore necessary for suitable drug administration and to improve quality of life and clinical outcomes.
HENCE MY "CHEMOTHERAPY CANCELLATONS"
One thing of interest, apparently the rash generally is upper body not, as in my case, legs.
"Yes I have to kick the trends"So as the Chemotherapy was cancelled, what did I do?
I went for a "Reiki" Session at "The Daisy Chain" - all new to me!
This ancient Japanese method of healing uses energy to balance the body and mind, and its benefits can be felt by both Reiki practitioners and their clients.
One of the greatest Reiki healing health benefits is stress reduction and relaxation, which triggers the body's natural healing abilities (immune system), aids in better sleep and improves and maintains health.
Looks like a typical session of Reiki lasts for about 90 minutes at maximum.
The Reiki was an interesting experience and I did feel relaxed at the end of the session.
I'll be giving it another try...
If you've given "Reiki" a try, do share your feedback, positive and/or negative, in the comments.